# SDR SWIA200616475

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,693 hours, 7,612 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB CHANNEL 1 WILL NOT ENGAGE.  REPLACED MCU REF AMM 27-42-05.  REPLACED HSTCU REF AMM 27-41-01.  OPERATIONAL CHECK GOOD, PN 1 ON/OFF 7062-3 SN 1 OFF 1300, PN 2 ON/OFF 7060-9 SN 2 OFF 203.
